# SDR SWAA983025

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF THRUST APPLICATION, SLIGHT ODOR WAS NOTICED SIMILAR TO HOT PACK.  ODOR BECAME STRONGER AFTER TAKEOFF.  VERY LIGHT SMOKE APPEARED IN CABIN.  RAN BOTH ENGS, VERIFIED SMELL COMING FROM ENGINES DUE TO A CHEMICAL ENG WASH ON RON.  SMOKE WAS FROM A/C SYSTEM COLD AIR.  OK FOR SERVICE.
